# SDR MTNA1209110001

- Difficulty date: December 9, 2011
- Submitted: December 16, 2011
- Operation: Air carrier
- Aircraft: N820FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 248
- Aircraft time: 33,294 hours, 31,056 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Damaged
- Location: Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING FLIGHT 8106 THE FLAP ASYMMETRY INDICATION APPEARED.  AFTER LANDING THE CREW FOUND THE FLAP ON THE LEFT SIDE HAD BEEN DAMAGED. THE FLAP TRANSMITTER WAS REPLACED AND CHECKED GOOD.  THE FLAP WAS REPAIRED IAW RDO 201200079-1.  AFTER THE REPAIR THE AIRCRAFT WAS RETURNED TO SERVICE.
